Show simple item record

Authordc.contributor.authorDaniilidis, Aris 
Authordc.contributor.authorDrusvyatskiy, D. 
Authordc.contributor.authorLewis, A. S. 
Admission datedc.date.accessioned2015-08-22T19:46:50Z
Available datedc.date.available2015-08-22T19:46:50Z
Publication datedc.date.issued2015
Cita de ítemdc.identifier.citationCanadian Mathematical Bulletin Volumen: 58 Número: 1 Páginas: 44-50, 2015en_US
Identifierdc.identifier.issn1496-4287
Identifierdc.identifier.otherDOI: 10.4153/CMB-2014-013-8
Identifierdc.identifier.urihttps://repositorio.uchile.cl/handle/2250/133029
General notedc.descriptionArtículo de publicación ISIen_US
Abstractdc.description.abstractWe prove that quasiconvex functions always admit descent trajec- tories bypassing all non-minimizing critical points.en_US
Patrocinadordc.description.sponsorshipMTM2011-29064-C01 (Spain) and FONDECYT Regular No 1130176 (Chile); National Science Foundation Grant DMS-1208338.en_US
Lenguagedc.language.isoenen_US
Publisherdc.publisherCanadian Mathematical Societyen_US
Type of licensedc.rightsAtribución-NoComercial-SinDerivadas 3.0 Chile*
Link to Licensedc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/cl/*
Keywordsdc.subjectDi erential inclusionen_US
Keywordsdc.subjectQuasiconvex functionen_US
Keywordsdc.subjectSelf-contracted curveen_US
Keywordsdc.subjectSweeping processen_US
Títulodc.titleOrbits of Geometric Descenten_US
Document typedc.typeArtículo de revista


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record

Atribución-NoComercial-SinDerivadas 3.0 Chile
Except where otherwise noted, this item's license is described as Atribución-NoComercial-SinDerivadas 3.0 Chile